Alert archive / West Virginia / Winter Storm Warnings in 2012
Winter Storm Warning 7, NWS Baltimore/Washington
NWS Baltimore/Washington issued this winter storm warning at Oct 31, 2012, 1:06 AM EDT for Grant County, Pendleton County, West Virginia; Highland County, Virginia. It was in force for 12 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Oct 31, 2012, 1:06 AM EDT (05:06 UTC)
- Expired
- Oct 31, 2012, 12:52 PM EDT
- In force
- 12 hr
- Issued by
- NWS Baltimore/Washington
Counties Highland County, VA, Grant County, WV, Pendleton County, WV
The radar
The Sterling radar (KLWX), 166 km from the middle of the area, began a volume at 05:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 5.1 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 903 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 154 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
003 WWUS41 KLWX 310506 WSWLWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 106 AM EDT WED OCT 31 2012 VAZ503-WVZ501-505-311315- /O.CAN.KLWX.BZ.W.0001.000000T0000Z-121031T1200Z/ /O.NEW.KLWX.WS.W.0007.121031T0506Z-121101T0000Z/ WESTERN HIGHLAND-WESTERN GRANT-WESTERN PENDLETON- INCLUDING THE CITIES OF...HIGHTOWN...BAYARD...MOUNT STORM... CIRCLEVILLE 106 AM EDT WED OCT 31 2012 ...WINTER STORM WARNING IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...BLIZZARD WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WINTER STORM WARNING FOR SNOW...WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING. THE BLIZZARD WARNING HAS BEEN CANCELLED. * PRECIPITATION TYPE...SNOW. * ACCUMULATIONS...AN ADDITIONAL 5 TO 7 INCHES. * TIMING...SNOW WILL CONTINUE INTO THURSDAY. * TEMPERATURES...AROUND 30. * WINDS...WEST 10 TO 20 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL HAZARDOUS. && $$
2 follow-up statements
362 WWUS41 KLWX 311141 WSWLWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 741 AM EDT WED OCT 31 2012 VAZ503-WVZ501-505-311945- /O.CON.KLWX.WS.W.0007.000000T0000Z-121101T0000Z/ WESTERN HIGHLAND-WESTERN GRANT-WESTERN PENDLETON- INCLUDING THE CITIES OF...HIGHTOWN...BAYARD...MOUNT STORM... CIRCLEVILLE 741 AM EDT WED OCT 31 2012 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... * PRECIPITATION TYPE...SNOW. * ACCUMULATIONS...5 TO 7 INCHES. * TIMING...SNOW WILL CONTINUE INTO THURSDAY. * TEMPERATURES...AROUND 30. * WINDS...WEST 10 TO 20 MPH. * IMPACTS...HEAVY WET SNOW FROM MONDAY AND TUESDAY WILL CONTINUE TO WEIGH ON TREES AND POWER LINES. ADDITIONAL SNOWFALL MAY CAUSE MORE TREES TO FALL...RESULTING IN MORE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW... SLEET...AND ICE ARE EXPECTED OR OCCURRING. THIS WILL MAKE TRAVEL HAZARDOUS. && $$
540 WWUS41 KLWX 311652 WSWLWX URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 1252 PM EDT WED OCT 31 2012 VAZ503-WVZ501-505-010100- /O.CAN.KLWX.WS.W.0007.000000T0000Z-121101T0000Z/ /O.NEW.KLWX.WW.Y.0014.121031T1652Z-121101T1600Z/ WESTERN HIGHLAND-WESTERN GRANT-WESTERN PENDLETON- INCLUDING THE CITIES OF...HIGHTOWN...BAYARD...MOUNT STORM... CIRCLEVILLE 1252 PM EDT WED OCT 31 2012 ...WINTER WEATHER ADVISORY IN EFFECT UNTIL NOON EDT THURSDAY... ...WINTER STORM WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN BALTIMORE MD/WASHINGTON HAS ISSUED A WINTER WEATHER ADVISORY FOR SNOW... WHICH IS IN EFFECT UNTIL NOON EDT THURSDAY. THE WINTER STORM WARNING HAS BEEN CANCELLED. * PRECIPITATION TYPE...SNOW. * ACCUMULATIONS...3 TO 5 INCHES. * TIMING...ACCUMULATING SNOW THROUGH THURSDAY MORNING. ANY SNOW THURSDAY AFTERNOON AND EVENING WILL BE LIGHT. * TEMPERATURES...UPPER 20S TO LOWER 30S. * WINDS...WEST 10 TO 20 MPH WITH GUSTS UP TO 25 MPH. * IMPACTS...HEAVY WET SNOW FROM MONDAY AND TUESDAY WILL CONTINUE TO WEIGH ON TREES AND POWER LINES. ADDITIONAL SNOWFALL MAY CAUSE MORE TREES TO FALL...RESULTING IN MORE POWER OUTAGES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WINTER WEATHER ADVISORY MEANS THAT PERIODS OF SNOW WILL CAUSE TRAVEL DIFFICULTIES. BE PREPARED FOR SLIPPERY ROADS AND LIMITED VISIBILITIES...AND USE CAUTION WHILE DRIVING. && $$
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Baltimore/Washington wrote its last area forecast discussion before this winter storm warning went out at Oct 30, 9:47 PM EDT, 3 hours 19 minutes earlier.
Area forecast discussion, Oct 30, 9:47 PM EDT, 3 hours 19 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
947 PM EDT TUE OCT 30 2012
.SYNOPSIS...
POST TROPICAL CYCLONE SANDY WAS CENTERED OVER WESTERN
PENNSYLVANIA...AND WILL SLOWLY DRIFT AWAY FROM THE REGION
OVERNIGHT. CONDITIONS WILL IMPROVE DURING THE SECOND HALF OF THE
WORK WEEK.
&&
.NEAR TERM /THROUGH WEDNESDAY/...
LOPRES INVOF PIT THIS EVNG. IT WL BE SLOWLY DRIFTING AWAY FM CWFA.
RGNL RDR COMPOSITE INDICATE PCPN VRY LGT ACRS AREA...AND IT SHUD
DSPT OVNGT. LWX 00Z RAOB INDICATES FZL NEAR 2K FT. THEREFORE...
CANNOT PRECLUDE A FEW FLURRIES IN THE MIX...SPCLY ACRS THE HILLS.
HV MADE DOWNWARD ADJUSTMENTS TO WNDS. REST OF FCST LOOKS FINE.
A WESTERLY FLOW WILL USHER IN DRIER CONDITIONS WEDNESDAY AND
THERE SHOULD ALSO BE SOME BREAKS OF SUNSHINE. MAX TEMPS WEDNESDAY
WILL REMAIN BELOW CLIMO...RANGING FROM THE LOWER AND MIDDLE 30S IN
THE MOUNTAINS TO THE MIDDLE 50S NEAR WASHINGTON AND BALTIMORE.
UPSLOPE SNOW WILL CONTINUE ACROSS LOCATIONS ALONG AND WEST OF THE
ALLEGHENY FRONT. THE HEAVIEST SNOW IS EXPECTED ACROSS WESTERN
GRANT...WESTERN PENDLETON AND WESTERN HIGHLAND COUNTIES. FROM WHAT
WE/VE BEEN ABLE TO DETERMINE...WNDS MADE SNW MEASUREMENT
DIFFICULT. ALSO WNDS/SNOW RATES LKLY ON THE DECLINE...WL HOLD PRVS
FCST/BLIZZARD WRNG AS IS OVNGT. SNOWFALL ACCUMULATIONS SUNSET TO
SUNRISE WILL BE AROUND 4 TO 8 INCHES.
SNOW SHOWERS ARE EXPECTED ACROSS WESTERN ALLEGANY AND WESTERN
MINERAL COUNTIES AS WELL. ADDITIONAL SNOWFALL ACCUMULATIONS WILL
BE AROUND AN INCH OR TWO. UPSLOPE SNOW SHOWERS WITH ADDITIONAL
ACCUMULATIONS ARE EXPECTED WEDNESDAY AFTERNOON.
&&
.SHORT TERM /WEDNESDAY NIGHT THROUGH THURSDAY/...
SURFACE LOW PRESSURE WILL REMAIN OVER SOUTHERN CANADA WHILE AN
UPPER-LEVEL TROUGH EXTENDS SOUTH FROM THIS SYSTEM THROUGH THE
MID-ATLANTIC. A WESTERLY FLOW AROUND THE SURFACE FLOW WILL USHER
IN COOL AND DRY CONDITIONS TO MOST OF THE REGION. MIN TEMPS
WEDNESDAY NIGHT WILL RANGE FROM THE 20S IN THE MOUNTAINS TO NEAR
40 IN WASHINGTON/BALTIMORE. MAX TEMPS THURSDAY WILL RANGE FROM THE
30S IN THE MOUNTAINS TO THE MID 50S IN WASHINGTON/BALTIMORE.
UPSLOPE SNOW SHOWERS WILL CONTINUE FOR LOCATIONS ALONG AND WEST OF
THE ALLEGHENY FRONT. ADDITIONAL ACCUMULATIONS ARE EXPECTED.
&&
.LONG TERM /THURSDAY NIGHT THROUGH TUESDAY/...
AN UPPER-LEVEL TROUGH WILL REMAIN OVER THE REGION THROUGH THURSDAY
NIGHT. UPSLOPE SNOW SHOWERS ARE POSSIBLE ALONG AND WEST OF THE
ALLEGHENY FRONT. MOST OTHER LOCATIONS WILL TURN OUT DRY AND CHILLY.
HIGH PRESSURE WILL RETURN BUILD OVERHEAD DURING THE WEEKEND BEFORE A
COLD FRONT POSSIBLY IMPACTS THE AREA EARLY NEXT WEEK.
&&
.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
CIGS WILL IMPROVE SOME TONIGHT AS DRIER AIR MOVES INTO THE AREA.
MVFR HANGING ON AT BWI/MTN...BUT BASED ON TRENDS...WL BE LIFTING
CIGS SHORTLY. SHOWERS WILL DISSIPATE AND WINDS WILL CONTINUE TO
DIMINISH. VFR CONDITIONS ARE EXPECTED FOR THE MIDDLE AND LATTER
PORTIONS OF THE WEEK.
&&
.MARINE...
WINDS CONTINUE TO DIMINISH ACROSS THE WATERS. WL BE ABLE TO DROP
SCA OVNGT FOR TIDAL PTMC AND NRN CHSPK BAY. WL CARRY ADVY FOR ALL
WATERS TMRW...THO MDL SNDGS SUGGEST SUPPORT MARGINAL. LATER FCSTS
MAY BE ABLE TO DROP THAT AS WELL.
A TROUGH WILL REMAIN OVER THE WATERS THURSDAY AND HIGH PRESSURE WILL
SLOWLY APPROACH FRIDAY THROUGH THE WEEKEND. A SMALL CRAFT ADVISORY
WILL LIKELY BE NEEDED FOR PORTIONS OF THE WATERS DURING THIS TIME.
&&
.HYDROLOGY...
LINGERING SHOWERS WILL PRODUCE VERY LGT ADDITIONAL RAINFALL AMOUNTS
OVER THE RVR BASINS. ONLY ONE SMALL STREAMS FLOOD WRNG REMAINS IN
EFFECT FOR PG COUNTY. THE PATUXENT AND PISCATAWAY RVRS CONTINUE TO
RISE WHILE THE WESTERN BRANCH CONTINUES TO RECEDE THIS EVE. CURRENT
WRNG MAY NEED TO BE EXTENDED INTO THE OVNGT.
RIVER FLOODING IS EXPECTED THRU THU. LATEST GUIDANCE SHOWS MINOR
CHANGES TO PREV FCST. LVLS DROPPED BELOW FLOOD STAGE THIS EVE FOR
SENECA CREEK. GOOSE CREEK HAS CRESTED TO BELOW MAJOR FLOOD...AND
WILL DROP BELOW FLOOD STAGE BY WED MRNG. MAJOR FLOODING WILL
CONTINUE ALONG THE MONOCACY RVR NEAR FREDERICK...AND SHOULD CREST
OVNGT. MODERATE FLOODING IS OCCURRING ALONG THE TRIBUTARIES NEAR NRN
VA/CNTRL MD/ERN WV PANHANDLE TO THE POTOMAC. IN THE MAINSTEM
POTOMAC...MINOR FLOODING IS FCST WED AND THU FROM HARPERS FERRY TO
LITTLE FALLS /EXCEPT MODERATE FLOODING AT POINT OF ROCKS/. IF
EVERYTHING PLAYS OUT AS FORECAST...THE CREST MAY NOT GET DOWN TO
LITTLE FALLS UNTIL THURSDAY EVE.
&&
.TIDES/COASTAL FLOODING...
WATER FROM STORM SURGE GRDLY DECLINING THIS EVNG. DEPARTURES DOWN
TO ABT 2 FT FOR MOST AREAS...BUT CLOSER TO 3 FT FOR UPPER POTOMAC.
WL CARRY CSTL FLOOD WARNING THRU THIS EVENINGS TIDE CYCLE.
CURRENT WARNING FOR WRN CHESAPEAKE BAY COUNTIES AND MID-LWR
POTOMAC COUNTIES EXPIRES AT 8AM WED...WHICH WILL BE IN THE MIDDLE
OF THE NEXT TIDE CYCLE. AM HAVING DOUBTS ABOUT ACHIEVING MDT FLOOD
LEVELS FOR THESE COMMUNITIES DURING THIS TIME. MOST LIKELY
OPTIONS WOULD BE EITHER MINOR FLOODING OR AOB ACTION STAGE. SINCE
DEPARTURES DECREASING...WOULD REALLY LIKE TO BE CLOSER TO LOW TIDE
TO BE ABLE TO MONITOR TRENDS FIRST. THEREFORE...WL HOLD HEADLINES
AS IS FOR NOW. LOOK FOR AN UPDT LATER TONIGHT.
FOR THE UPPER TIDAL POTOMAC...ITS A WHOLE DIFFERENT STORY AS
FRESHWATER FROM THE POTOMAC RIVER COMING DOWNSTREAM. THIS WILL
CAUSE ELEVATED WATER LEVELS IN THE UPPER TIDAL POTOMAC RIVER FROM
EARLY WEDNESDAY MORNING THROUGH FRIDAY AFTERNOON. WILL HOLD ONTO
CURRENT WARNING AS MODERATE COASTAL FLOODING IS EXPECTED ACROSS
THESE AREAS...WITH THE WORST CONDITIONS EXPECTED NEAR GEORGETOWN.
THE FRESHWATER WILL ARRIVE WEDNESDAY INTO THRUSDAY...AND LIKELY
WILL DAMPEN THE TIDAL CYCLE FOR UP TO 24 HOURS.
THE LAST TIME FRESH WATERS IN THE POTOMAC RIVER REACHED THESE
LEVELS WAS BACK IN MAY OF 2011. MODERATE FLOODING DID OCCUR IN THE
UPPER TIDAL POTOMAC RIVER IN GEORGETOWN.
&&
.LWX WATCHES/WARNINGS/ADVISORIES...
DC...COASTAL FLOOD WARNING UNTIL 2 PM EDT FRIDAY FOR DCZ001.
MD...COASTAL FLOOD WARNING UNTIL 2 PM EDT FRIDAY FOR MDZ013.
COASTAL FLOOD WARNING UNTIL 8 AM EDT WEDNESDAY FOR MDZ007-011-
014-016>018.
VA...COASTAL FLOOD WARNING UNTIL 2 PM EDT FRIDAY FOR VAZ053-054.
BLIZZARD WARNING UNTIL 8 AM EDT WEDNESDAY FOR VAZ503.
COASTAL FLOOD WARNING UNTIL 8 AM EDT WEDNESDAY FOR VAZ052-055-
057.
WV...BLIZZARD WARNING UNTIL 8 AM EDT WEDNESDAY FOR WVZ501-505.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT WEDNESDAY FOR ANZ530>534-
537>543.
&&
SYNOPSIS...HTS
NEAR TERM...HTS/BJL
SHORT TERM...
LONG TERM...
AVIATION...HTS/BJL
MARINE...HTS/
HYDROLOGY...KLEIN
TIDES/COASTAL FLOODING...HTSHazardous weather outlook, Oct 30, 1:34 PM EDT, 11 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC 134 PM EDT TUE OCT 30 2012 ANZ530>543-DCZ001-MDZ006-007-011-013-014-016>018-VAZ052>057- 311000- CHESAPEAKE BAY NORTH OF POOLES ISLAND MD- CHESAPEAKE BAY FROM POOLES ISLAND TO SANDY POINT MD- CHESAPEAKE BAY FROM SANDY POINT TO NORTH BEACH MD- CHESAPEAKE BAY FROM NORTH BEACH TO DRUM POINT MD- CHESAPEAKE BAY FROM DRUM POINT MD TO SMITH POINT VA- TIDAL POTOMAC FROM KEY BRIDGE TO INDIAN HEAD MD- TIDAL POTOMAC FROM INDIAN HEAD TO COBB ISLAND MD- TIDAL POTOMAC FROM COBB ISLAND MD TO SMITH POINT VA- PATAPSCO RIVER INCLUDING BALTIMORE HARBOR- CHESTER RIVER TO QUEENSTOWN MD-EASTERN BAY- CHOPTANK RIVER TO CAMBRIDGE MD AND THE LITTLE CHOPTANK RIVER- PATUXENT RIVER TO BROOMES ISLAND MD- TANGIER SOUND AND THE INLAND WATERS SURROUNDING BLOODSWORTH ISLAND-DISTRICT OF COLUMBIA-NORTHERN BALTIMORE-HARFORD- SOUTHERN BALTIMORE-PRINCE GEORGES-ANNE ARUNDEL-CHARLES-ST. MARYS- CALVERT-PRINCE WILLIAM/MANASSAS/MANASSAS PARK-FAIRFAX- ARLINGTON/FALLS CHURCH/ALEXANDRIA-STAFFORD-SPOTSYLVANIA- KING GEORGE- 134 PM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MARYLAND PORTION OF THE CHESAPEAKE BAY...TIDAL POTOMAC RIVER...AND ADJACENT COUNTIES IN CENTRAL MARYLAND AND NORTHERN VIRGINIA AS WELL AS THE DISTRICT OF COLUMBIA. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA...OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ON THE FOLLOWING HAZARDS... COASTAL FLOOD WARNING. FLOOD WARNINGS. SMALL CRAFT ADVISORY. DETAILS OF THESE HAZARDS AND THEIR IMPACTS CAN BE FOUND UNDER THE SPECIAL WEATHER STATEMENT HEADER /WWUS81/. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA...OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ON THE FOLLOWING HAZARDS... RIVER FLOOD WARNINGS. COASTAL FLOOD WARNING FOR LOCATIONS ALONG THE UPPER TIDAL POTOMAC RIVER INCLUDING WASHINGTON DC AND ALEXANDRIA. SMALL CRAFT ADVISORY. A SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED FOR PORTIONS OF THE WATERS WEDNESDAY NIGHT THROUGH THURSDAY. DETAILS OF THESE HAZARDS AND THEIR IMPACTS CAN BE FOUND UNDER THE SPECIAL WEATHER STATEMENT HEADER /WWUS81/. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS NOT EXPECTED AT THIS TIME. MDZ003>005-009-010-501-502-VAZ025>031-036>040-042-050-051-501>504- WVZ050>053-055-501>506-311000- WASHINGTON-FREDERICK MD-CARROLL-MONTGOMERY-HOWARD- EXTREME WESTERN ALLEGANY-CENTRAL AND EASTERN ALLEGANY-AUGUSTA- ROCKINGHAM-SHENANDOAH-FREDERICK VA-PAGE-WARREN-CLARKE-NELSON- ALBEMARLE-GREENE-MADISON-RAPPAHANNOCK-LOUDOUN-ORANGE-CULPEPER- NORTHERN FAUQUIER-SOUTHERN FAUQUIER-WESTERN HIGHLAND- EASTERN HIGHLAND-HAMPSHIRE-MORGAN-BERKELEY-JEFFERSON-HARDY- WESTERN GRANT-EASTERN GRANT-WESTERN MINERAL-EASTERN MINERAL- WESTERN PENDLETON-EASTERN PENDLETON- 134 PM EDT TUE OCT 30 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EASTERN WEST VIRGINIA... NORTHERN AND CENTRAL VIRGINIA...AND CENTRAL AND WESTERN MARYLAND WITH THE EXCEPTION OF GARRETT COUNTY. .DAY ONE...THIS AFTERNOON AND TONIGHT PLEASE LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA...OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ON THE FOLLOWING HAZARDS... FLOOD WARNINGS. BLIZZARD WARNING FOR WESTERN GRANT...WESTERN PENDLETON AND WESTERN HIGHLAND COUNTIES. DETAILS OF THESE HAZARDS AND THEIR IMPACTS CAN BE FOUND UNDER THE SPECIAL WEATHER STATEMENT HEADER /WWUS81/. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY PLEASE LISTEN TO NOAA WEATHER RADIO OR LOCAL MEDIA...OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ON THE FOLLOWING HAZARDS... RIVER FLOOD WARNINGS. DETAILS OF THESE HAZARDS AND THEIR IMPACTS CAN BE FOUND UNDER THE SPECIAL WEATHER STATEMENT HEADER /WWUS81/. .SPOTTER INFORMATION STATEMENT... SKYWARN ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Baltimore/Washington issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 31, 12:52 PM EDT | Winter Weather Advisory | LWX | Grant, Pendleton | 22 hr |
| Oct 30, 10:35 PM EDT | Small Craft Advisory | LWX | 15 hr | |
| Oct 31, 1:19 AM EDT | Coastal Flood Advisory | LWX | King George, Stafford | 11 hr |
| Oct 31, 1:22 PM EDT | Small Craft Advisory | LWX | 4 days | |
| Oct 31, 1:39 PM EDT | Small Craft Advisory | LWX | 7 hr |
Nearby
Winter Storm Warnings in West Virginia, 2012Winter Storm Warnings in Virginia, 2012Every winter storm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.